# SDR 2017FA0000639

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: General aviation
- Aircraft: N227US
- Make and model: Czawsp SPORTCRUISER
- Aircraft serial: P1102027
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Canopy
- Condition: Open
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT STATED THAT HE CLOSED CANOPY BEFORE TAKEOFF.  AFTER TAKEOFF, THE CANOPY OPENED AND THE PILOT TRIED TO MANUALLY PULL THE CANOPY CLOSED AND COULD NOT.  HE LANDED AT THE DEPARTURE END OF THE RUNWAY AND LANDED HARD.  THE AIRCRAFT CAUGHT FIRE AND WAS DESTROYED.  THE POST CRASH INVESTIGATION REVEALED THAT THE COCKPIT AREA WAS TOTALLY CONSUMED BY FIRE AND ALL STRUCTURE WAS GONE.  COULD NOT VALIDATE AS TO THE CONDITION OF THE CANOPY HARDWARE.
